Positive solutions of multipoint φ-Laplacian BVPs with first-order derivative dependence

Bachouche K., Tair H., DOĞAN A.

Asian-European Journal of Mathematics, vol.16, no.6, 2023 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 6
  • Publication Date: 2023
  • Doi Number: 10.1142/s179355712350105x
  • Journal Name: Asian-European Journal of Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Keywords: Positive solution, phi-Laplacian, multipoint boundary value problems
  • Abdullah Gül University Affiliated: Yes


© 2023 World Scientific Publishing Company.This paper concerns existence of positive solutions for a second-order boundary value problem of Sturm-Liouville type associated with a φ-Laplacian operator and posed on a bounded interval. Existence results are obtained by an adapted version of the Krasnosel'skii's fixed point theorem of cone expansion and compression. Some examples illustrate our results.